Mourad Rahmani
Mourad Rahmani
Adresse e-mail validée de usthb.dz
Titre
Citée par
Citée par
Année
Some results on Whitney numbers of Dowling lattices
M Rahmani
Arab Journal of Mathematical Sciences 20 (1), 11-27, 2014
372014
The partial r-Bell polynomials
M Mihoubi, M Rahmani
Afrika Matematika 28 (7-8), 1167-1183, 2017
282017
The partial r-Bell polynomials
M Mihoubi, M Rahmani
arXiv preprint arXiv:1308.0863, 2013
222013
On p-Bernoulli numbers and polynomials
M Rahmani
Journal of Number Theory 157, 350-366, 2015
182015
Generalized Stirling transform
M RAHMANI
Miskolc Math. Notes 15 (2), 677-690, 2014
142014
Explicit formulas associated with some families of generalized Bernoulli and Euler polynomials
MA Boutiche, M Rahmani, HM Srivastava
Mediterranean Journal of Mathematics 14 (2), 89, 2017
122017
Sums Involving Moments of Reciprocals of Binomial Coefficients
H Belbachir, M Rahmani, B Sury
Journal of Integer Sequences 14 (6), Article 11.6.6, 16 p., 2011
92011
The Akiyama–Tanigawa matrix and related combinatorial identities
M Rahmani
Linear Algebra and its Applications 438 (1), 219-230, 2013
72013
A closed formula for the generating function of p-Bernoulli numbers
L Kargın, M Rahmani
arXiv preprint arXiv:1702.06420, 2017
62017
Alternating sums of the reciprocals of binomial coefficients
H Belbachir, M Rahmani, B Sury
Journal of Integer Sequences 15 (2), 3, 2012
62012
On Gessel-Kaneko's identity for Bernoulli numbers
H Belbachir, M Rahmani
Applicable Analysis and Discrete Mathematics 7 (1), 1-10, 2013
52013
An integral inequality for n–convex functions
H Belbachir, M Rahmani
Math. Ineq. App. 15 (1), 117-126, 2012
52012
A class of Frobenius-type Eulerian polynomials
HM Srivastava, MA Boutiche, M Rahmani
Rocky Mountain J. Math. 48 (3), 1003-1013, 2018
42018
Some Explicit Formulas for the Frobenius-Euler Polynomials of Higher Order
HM Srivastava, MA Boutiche, M Rahmani
Appl. Math. Inf. Sci. 11 (2), 621-626, 2017
42017
On p-Cauchy Numbers
M Rahmani
Filomat 30 (10), 2016
4*2016
An Explicit Formula for Sums of Powers of Integers in Terms of Stirling Numbers
D Laissaoui, M Rahmani
Journal of Integer Sequences 20 (2), 3, 2017
32017
Several explicit formula of sums and hyper-sums of powers of integers
F Bounebirat, D Laissaoui, M Rahmani
Online Journal of Analytic Combinatorics 13, 9 pp., 2018
12018
On the hyper-sums of powers of integers
D Laissaoui, F Bounebirat, M Rahmani
Miskolc Mathematical Notes 18 (1), 307-314, 2017
12017
Bounds for the generalized Lupaș functional
H Belbachir, M Rahmani
Creat. Math. Inform 20 (1), 24-31, 2011
1*2011
Some remarks on the generalized Apostol-Bernoulli and Apostol-Euler polynomials
MA Boutiche, L Kargin, M Rahmani
Indian Journal of Pure and Applied Mathematics 50 (4), 1133-1145, 2019
2019
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20